Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 122, Number 2

All articles in this issue are freely accessible.

On quadratic residues and nonresidues in difference sets modulo $m$
J. Fabrykowski.
Proc. Amer. Math. Soc. 122 (1994), 325-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205491
Arithmetic groups of higher $Q$-rank cannot act on $1$-manifolds
Dave Witte.
Proc. Amer. Math. Soc. 122 (1994), 333-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198459
On lifting the hyperelliptic involution
Robert D. M. Accola.
Proc. Amer. Math. Soc. 122 (1994), 341-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197530
Reducible Hilbert scheme of smooth curves with positive Brill-Noether number
Changho Keem.
Proc. Amer. Math. Soc. 122 (1994), 349-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1221726
Generators for all principal congruence subgroups of $SL(n,Z)$ with $n≥3$
B. Sury and T. N. Venkataramana.
Proc. Amer. Math. Soc. 122 (1994), 355-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1239806
On the number of operations in a clone
Joel Berman and Andrzej Kisielewicz.
Proc. Amer. Math. Soc. 122 (1994), 359-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198450
Coalgebras over the higher rank symplectic groups
Anna Maria Paolucci.
Proc. Amer. Math. Soc. 122 (1994), 371-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201298
Finite groups containing many involutions
Avinoam Mann.
Proc. Amer. Math. Soc. 122 (1994), 383-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1242094
Functors of sub-descent type and dominion theory
P. B. Johnson.
Proc. Amer. Math. Soc. 122 (1994), 387-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201297
Hyperplane sections of linearly normal curves
E. Ballico.
Proc. Amer. Math. Soc. 122 (1994), 395-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213855
A construction of modular representations of classical Lie algebras
Karl M. Peters and Zhiyong Shi.
Proc. Amer. Math. Soc. 122 (1994), 399-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1233981
An adjoint characterization of the category of sets
Robert Rosebrugh and R. J. Wood.
Proc. Amer. Math. Soc. 122 (1994), 409-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1216823
Values of $L$-functions at the critical point
Liem Mai.
Proc. Amer. Math. Soc. 122 (1994), 415-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1227525
Support theorems for totally geodesic Radon transforms on constant curvature spaces
Árpád Kurusa.
Proc. Amer. Math. Soc. 122 (1994), 429-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198457
$H^{p}$ estimates for bi-invariant operators on compact Lie groups
Da Shan Fan and Zeng Fu Xu.
Proc. Amer. Math. Soc. 122 (1994), 437-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198454
How long does it take for a gas to fill a porous container?
Carmen Cortázar and Manuel Elgueta.
Proc. Amer. Math. Soc. 122 (1994), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232138
A general formula for fundamental solutions of linear partial differential equations with constant coefficients
Gerhard May.
Proc. Amer. Math. Soc. 122 (1994), 455-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211585
Support points and double poles
Say Song Goh.
Proc. Amer. Math. Soc. 122 (1994), 463-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197537
Cesàro means of Fourier transforms and multipliers on $L^{1}(R)$
Dăng Vũ Giang and Ferenc Móricz.
Proc. Amer. Math. Soc. 122 (1994), 469-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201804
Ricci curvature and a criterion for simple-connectivity on the sphere
Martin Chuaqui.
Proc. Amer. Math. Soc. 122 (1994), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197534
The $H^{p}$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients
He Ping Liu and Shan Zhen Lu.
Proc. Amer. Math. Soc. 122 (1994), 487-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198458
On the distance of the Riemann-Liouville operator from compact operators
Bohumír Opic.
Proc. Amer. Math. Soc. 122 (1994), 495-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1200178
Approximation method and equilibria of abstract economies
Kok-Keong Tan and Xian-Zhi Yuan.
Proc. Amer. Math. Soc. 122 (1994), 503-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1211591
Matrix transformations of power series
David Borwein and Amnon Jakimovski.
Proc. Amer. Math. Soc. 122 (1994), 511-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1198451
Strong unboundedness of unbounded analytic functions
A. Ya. Gordon.
Proc. Amer. Math. Soc. 122 (1994), 525-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204374
Absolute summability factors of type $(X,Y)$
K. N. Mishra.
Proc. Amer. Math. Soc. 122 (1994), 531-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201805
On smooth and analytic disks in $\bold C^{2}$ with common boundary
Kang-Tae Kim.
Proc. Amer. Math. Soc. 122 (1994), 541-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1204380
$i$-convexity of manifolds with real projective structures
Suhyoung Choi.
Proc. Amer. Math. Soc. 122 (1994), 545-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197533
Cellular strings on polytopes
L. J. Billera, M. M. Kapranov and B. Sturmfels.
Proc. Amer. Math. Soc. 122 (1994), 549-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1205482
Towers on trees
Martin Goldstern, Mark J. Johnson and Otmar Spinas.
Proc. Amer. Math. Soc. 122 (1994), 557-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284459
The Lyapounov central limit theorem for factorizable arrays
Jacek Wesołowski.
Proc. Amer. Math. Soc. 122 (1994), 565-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254859
Every $3$-manifold with boundary embeds in $Triod×Triod×I$
Zhong Mou Li.
Proc. Amer. Math. Soc. 122 (1994), 575-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1254861
On the essential selfadjointness of Dirichlet operators on group-valued path space
Ernesto Acosta.
Proc. Amer. Math. Soc. 122 (1994), 581-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195711
All cluster points of countable sets in supercompact spaces are the limits of nontrivial sequences
Zhong Qiang Yang.
Proc. Amer. Math. Soc. 122 (1994), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1209102
Twist-roll spun knots
Masakazu Teragaito.
Proc. Amer. Math. Soc. 122 (1994), 597-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1201806
The infimal value functional and the uniformization of hit-and-miss hyperspace topologies
Gerald Beer and Robert Tamaki.
Proc. Amer. Math. Soc. 122 (1994), 601-612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1264804
Fixed points arising only in the growth of first countable spaces
Stephen Watson.
Proc. Amer. Math. Soc. 122 (1994), 613-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1284460
Special points in compact spaces
Murray Bell.
Proc. Amer. Math. Soc. 122 (1994), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246515
Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis
Kenneth G. Monks.
Proc. Amer. Math. Soc. 122 (1994), 625-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207540
Branched surfaces and Thurston’s norm on homology
Jeffrey L. Tollefson and Ningyi Wang.
Proc. Amer. Math. Soc. 122 (1994), 635-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1246537
A correction: “A monotone principle of fixed points” [Proc. Amer. Math. Soc. 94 (1985), no. 3, 427–432; MR0787887 (87c:54065)] by M. R. Tasković
Mihai Turinici.
Proc. Amer. Math. Soc. 122 (1994), 643-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1232146
Free actions of zero-dimensional compact groups on Menger manifolds
Katsuro Sakai.
Proc. Amer. Math. Soc. 122 (1994), 647-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1249889